The diophantine equation f(x)=g(y)

Yuri F. Bilu, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)261-288
JournalActa Arithmetica
Volume95
Issue number3
Publication statusPublished - 2000

Fields of Expertise

  • Sonstiges

Cite this

The diophantine equation f(x)=g(y). / Bilu, Yuri F.; Tichy, Robert.

In: Acta Arithmetica, Vol. 95, No. 3, 2000, p. 261-288.

Research output: Contribution to journalArticleResearchpeer-review

Bilu, YF & Tichy, R 2000, 'The diophantine equation f(x)=g(y)' Acta Arithmetica, vol. 95, no. 3, pp. 261-288.
Bilu, Yuri F. ; Tichy, Robert. / The diophantine equation f(x)=g(y). In: Acta Arithmetica. 2000 ; Vol. 95, No. 3. pp. 261-288.
@article{9a80eb67cadc4274ba7fb66525286705,
title = "The diophantine equation f(x)=g(y)",
author = "Bilu, {Yuri F.} and Robert Tichy",
year = "2000",
language = "English",
volume = "95",
pages = "261--288",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - The diophantine equation f(x)=g(y)

AU - Bilu, Yuri F.

AU - Tichy, Robert

PY - 2000

Y1 - 2000

M3 - Article

VL - 95

SP - 261

EP - 288

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -